How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor
Category: OB GYN
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Have clear weeping and have some spotting, No I have not. Am

Customer Question

Have clear weeping and have some spotting
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No I have not. Am on amplodomine
JA: Anything else in your medical history you think the doctor should know?
Customer: No
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 5 months ago.
Category: OB GYN
Expert:  Dr Basu replied 5 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

How old are you?

When was your last regular period?

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 5 months ago.
I am 60. Last period55.
Expert:  Dr Basu replied 5 months ago.

Ok this can be due to the vaginal atrophy from lack of estrogen.

The blood vessels slough off causing spotting.

Usually not concerning.

However, you should get this checked out by your doctor if persistent for more than a week.

Best wishes

Related OB GYN Questions